Am in Process of Having Two Tattoos Removed
I am currently in the process of having 2 tattoos...
- 29 Jun 2012
I am currently in the process of having 2 tattoos removed. After my first session I developed a HUGE blister on my ankle tattoo and had to take antibiotics as a precaution. I also develop itchy skin and hives about a week after treatment and it usually lasts about 3 weeks. Hydro-cortisone cream helps and I take an anti-histamine some nights because the itching is so bad. I haven't spoken to my doctor because I figured it is just an annoying side-effect. I agree the numbing cream doesn't help much. One of my tattoos is wrapped around my leg near my ankle and it feels like someone taking a blow torch to it (the first two sessions weren't as bad - I have had a total of 7 now over a period of 15 months ). I have to take Advil prior to treatment, along with the numbing cream, in order to sit through it. My tattoo has faded a lot, enough to the point I feel like I can wear skirts to work w/o feeling like my tattoo is too noticeable, but I would like them to be a little lighter. I am waiting until the fall for my next treatment to see how it looks after a 6 month hiatus from treatment.
I really like my doctor and her staff. They are always available by phone or email (even weekends) and always call the next day to follow up and see how I am doing.
Sometimes there is a wait if another patient is taking longer than expected. I do not mind because they want to make sure their patients are comfortable and that all of their questions/concerns are addressed. I never feel like they are trying to rush me out the door.